# SDR SIMA20190918003

- Difficulty date: September 18, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 35,670 hours, 32,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11 B/C OVERHEAD EMERGENCY LIGHT INOP. C/A-REMOVED AND REPLACED OVERHEAD 11 B/C EMERGENCY LIGHT IAW AMM TASK 33-50-07-000-801-A AND 33-50-07-400-801-A. OPC GOOD. END.
